# SDR 2006UALA00370

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 39,518 hours, 14,204 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SCAN OF CIDS 1 DIRECTOR FAILS WITH : 115 VAC EMERG R EPSU, 115 VAC EMERG AFT L EPSU, EPSU UNIT R, EPSU UNIT AFT L, FAULT MSG'S.   REPLACED AFT LEFT & MID RIGHT POWER SUPPLY'S AND BATTERY'S.  RELAMPED RIGHT AFT OVERWING EMERGENCY EXIT LIGHT.  OPS NORMAL.  NO CIDS CLASS II MAINTENANCE MSG'S.
